Yayınlar

Yayınlar

Types

Dates

 to 

2018-2019

  • Makaleler
    Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2019) "Long-time existence of solutions to nonlocal nonlinear bidirectional wave equations", Discrete and Continuous Dynamical Systems, Vol.39, No.5, 2877-2891 (SCI)
    Bayraktar, Turgay (2019) "On global universality for zeros of random polynomials", Hacettepe Journal of Mathematics and Statistics, Vol.48, No.2, 384-398 (SCI)
    Kılıç, Kemal and Saygı, Menekşe Gizem and Sezer, Semih Onur (2019) "Exact and heuristic methods for personalized display advertising in virtual reality platforms", Journal of Industrial and Management Optimization, Vol.15, No.2, 833-854 (SCI, SSCI)
    Anbar Meidl, Nurdagül (2019) "Curves over finite fields and permutations of the form x(k) - gamma Tr(x)", Turkish Journal of Mathematics, Vol.43, No.1, 533-538 (SCI)
    Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2019) "Comparison of nonlocal nonlinear wave equations in the long-wave limit". Published Online First http://dx.doi.org/10.1080/00036811.2019.1577393 , Applicable Analysis (SCI)
    Bao, Guanlong and Göğüş, Nihat Gökhan (2019) "On the closures of Dirichlet type spaces in the Bloch space", Complex Analysis and Operator Theory, Vol.13, No.1, 45-59 (SCI)
    Bayraktar, Turgay and Coman, Dan and Marinescu, George (2019) "Universality results for zeros of random holomorphic sections". Published Online First http://dx.doi.org/10.1090/tran/7807 , Transactions of the American Mathematical Society (SCI)
    Bayraktar, Turgay and Coman, Dan and Hermann, Hendrik and Marinescu, George (2018) "A survey on zeros of random holomorphic sections", Dolomites Research Notes on Approximation (SI), Vol.11, No.4, 1-19 (ESCI)
    Ball, Simeon and Lavrauw, Michel (2018) "Planar arcs", Journal of Combinatorial Theory, Series A, Vol.160, 261-287 (SCI)
    Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2018) "Schatten class Hankel and (partial derivative)over-bar-Neumann operators on pseudoconvex domains in C-n", Monatshefte für Mathematik, Vol.187, No.2, 237-245 (SCI)
    Güneri, Cem and Özdemir, Funda and Sole, Patrick (2018) "On the additive cyclic structure of quasi-cyclic codes", Discrete Mathematics, Vol.341, No.10, 2735-2741 (SCI)
    Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2018) "Convergence of a semi-discrete numerical method for a class of nonlocal nonlinear wave equations", ESAIM: Mathematical Modelling and Numerical Analysis, Vol.52, No.3, 803-826 (SCI)
    Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2018) "On Dirichlet spaces with a class of superharmonic weights", Canadian Journal of Mathematics, Vol.70, No.4, 721-741 (SCI)
    Frenk, Hans and Javadi Khatab, Sonya and Pourakbar, Morteza and Sezer, Semih Onur (2018) "An exact static solution approach for the service parts end-of-life inventory problem". Published Online First http://dx.doi.org/10.1016/j.ejor.2018.06.041 , European Journal of Operational Research (SCI, SSCI)
    Herzog, Jürgen and Qureshi, Ayesha Asloob and Mohammadi Saem, Maryam (2018) "The fiber cone of a monomial ideal in two variables". Published Online First http://dx.doi.org/10.1016/j.jsc.2018.06.022 , Journal of Symbolic Computation (SCI)
    Bayraktar, Turgay (2018) "Almost sure invariance principle for non-autonomous holomorphic dynamics in P-k", Conformal Geometry and Dynamics, Vol.22, 45-61 (ESCI)
    Bayraktar, Turgay (2018) "Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights", Potential Analysis, Vol.48, No.4, 459-471 (SCI)
    Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2018) "Pluripotential theory and convex bodies", Sbornik Mathematics, Vol.209, No.3, 352-384 (SCI)
    Carlet, Claude and Güneri, Cem and Özbudak, Ferruh and Sole, Patrick (2018) "A new concatenated type construction for LCD codes and isometry codes", Discrete Mathematics, Vol.341, No.3, 830-835 (SCI)
    Lavrauw, Michel and Rodgers, Morgan (2018) "Classification of 8-dimensional rank two commutative semifields". Published Online First http://dx.doi.org/10.1515/advgeom-2017-0064 , Advances in Geometry (SCI)
    Alahmadi, Adel and Güneri, Cem and Shoaib, Hatoon and Sole, Patrick (2018) "Long quasi-polycyclic t-CIS codes", Advances in Mathematics of Communications, Vol.12, No.1, 189-198 (SCI)
  • Editörlügü Yapilan Kitaplar / Özel Nüshalar
    Cardinali, Ilaria and Lavrauw, Michel and Metsch, Klaus and Pott, Alexander, Preface to the special issue on finite geometries, Springer, April 2019